# SDR USAA040492

- Difficulty date: August 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MED INNER DOOR WEB HAS .375 INCH CRACK, AFT SIDE AT NR 5 DOOR STOP.  REMOVED CRACKED AREA AND INSTALLED DOUBLER PRE TYPICAL REPAIR 52-10-16.  (M)
